Singular integral opeators in a Hölder space with weight
Doklady Akademii Nauk, Tome 191 (1970) no. 1, pp. 16-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_1_a2,
author = {R. V. Duduchava},
title = {Singular integral opeators in a {H\"older} space with weight},
journal = {Doklady Akademii Nauk},
pages = {16--19},
year = {1970},
volume = {191},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_1_a2/}
}
R. V. Duduchava. Singular integral opeators in a Hölder space with weight. Doklady Akademii Nauk, Tome 191 (1970) no. 1, pp. 16-19. http://geodesic.mathdoc.fr/item/DAN_1970_191_1_a2/